# SDR GTIA021189

- Difficulty date: October 17, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Lt Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ENGINE COWL HAS DENT ON LIP AT 7 O'CLOCK POSITION.  REMOVED LEFT ENGINE NOSE COWL.  INSTALLED SERVICEABLE NOSE COWL.  (M)
